The Annals of Mathematical Statistics

Asymptotic Shapes of Bayes Sequential Testing Regions

Gideon Schwarz

Full-text: Open access

Abstract

The large-sample limiting shapes of the Bayes sequential testing regions of composite hypotheses are found explicityly. The result obtained is related to the Sequential Probability Ratio Test in the same way taht the likelihood ratio statistic for composite hypotheses is related to the Ne7man-Pearson test for simple hypotheses

Article information

Source
Ann. Math. Statist., Volume 33, Number 1 (1962), 224-236.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704726

Digital Object Identifier
doi:10.1214/aoms/1177704726

Mathematical Reviews number (MathSciNet)
MR137226

Zentralblatt MATH identifier
0158.36704

JSTOR
links.jstor.org

Citation

Schwarz, Gideon. Asymptotic Shapes of Bayes Sequential Testing Regions. Ann. Math. Statist. 33 (1962), no. 1, 224--236. doi:10.1214/aoms/1177704726. https://projecteuclid.org/euclid.aoms/1177704726


Export citation